# SDR 08FDEA00026

- Difficulty date: January 3, 2008
- Submitted: January 3, 2008
- Operation: Air carrier
- Aircraft: N416FE
- Make and model: Airbus A310-221
- Aircraft serial: 288
- Aircraft time: 40,357 hours, 20,549 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Beam
- Condition: Corroded
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE PYLON AFT BEAM ATTACHMENT MOUNT AFT SIDE , 2 PLACES, UPPER END EMITTING RUST.  REMOVED & REPLACED NR 2 ENG. MOUNT SHIM REF AMM 54-54-86-4 2B-3. PRIMED SHIM REF AMM 54-51-00-6 PG. 5. MATCH DRILLED SHIM REF SRM 51-4-44. REMOVED & REINSTALLED PRE COOLER REF AMM 36-11-15-4. REMOVED & REINSTALLED PRE COOLER INLET DUCT REF AMM 36-11-00-4. LEAK CHECK TO BE ACP. ON FEDEX J/C 40C0503 JPF STEP 9.
